# SDR CA961104001

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: HTE210014
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON GEAR EXTENSION ON APPROACH GEAR WOULD NOT EXTEND. EMERGENCY EXTENSION CARRIED OUT. THREE GREEN LIGHTS BUT GEAR IN TRANSIT LIGHT REMAINED ON. GEAR DOWN LOCK PIN COULD NOT BE INSTALLED WITHOUT FORCE. GEAR SELECTOR ACTUATOR REPLACED.
